Relieve pain and fever whenever they hit with Tylenol Extra Strength Dissolve Packs with Acetaminophen. From the number 1 doctor recommended brand of pain reliever, this extra strength oral pain reliever medicine for adults provides temporary relief from minor aches and pains due to headache, backache, minor pain of arthritis, muscle aches, menstrual and premenstrual cramps and toothache. Each pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain relief medicine and fever reducer that is safe when used as directed. No water, no problem. This portable pain relief powder dissolves in seconds on the tongue--no water needed. With a convenient on-the-go form to have on hand whenever pain hits, the pain medicine is ibuprofen- and aspirin-free with a great tasting berry flavor. Tylenol Extra Strength Dissolve Powder Packs with Acetaminophen can be used by adults and children 12 years of age and older.

Tylenol Acetaminophen, Extra Strength, 500 mg, Berry Flavor, For Adults, Dissolve Packs, 12 Each

$5.99$0.50 each

Description

Relieve pain and fever whenever they hit with Tylenol Extra Strength Dissolve Packs with Acetaminophen. From the number 1 doctor recommended brand of pain reliever, this extra strength oral pain reliever medicine for adults provides temporary relief from minor aches and pains due to headache, backache, minor pain of arthritis, muscle aches, menstrual and premenstrual cramps and toothache. Each pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain relief medicine and fever reducer that is safe when used as directed. No water, no problem. This portable pain relief powder dissolves in seconds on the tongue--no water needed. With a convenient on-the-go form to have on hand whenever pain hits, the pain medicine is ibuprofen- and aspirin-free with a great tasting berry flavor. Tylenol Extra Strength Dissolve Powder Packs with Acetaminophen can be used by adults and children 12 years of age and older.

Ingredients

In Each Powder: Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Citric Acid, Ethylcellulose, Flavor, Magnesium Stearate, Maltodextrin, Sodium Bicarbonate, Sucralose, Xylitol.
Product Number: 00300450415134

Description

Relieve pain and fever whenever they hit with Tylenol Extra Strength Dissolve Packs with Acetaminophen. From the number 1 doctor recommended brand of pain reliever, this extra strength oral pain reliever medicine for adults provides temporary relief from minor aches and pains due to headache, backache, minor pain of arthritis, muscle aches, menstrual and premenstrual cramps and toothache. Each pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain relief medicine and fever reducer that is safe when used as directed. No water, no problem. This portable pain relief powder dissolves in seconds on the tongue--no water needed. With a convenient on-the-go form to have on hand whenever pain hits, the pain medicine is ibuprofen- and aspirin-free with a great tasting berry flavor. Tylenol Extra Strength Dissolve Powder Packs with Acetaminophen can be used by adults and children 12 years of age and older.
Product Number: 00300450415134